# SDR RAIA00609042

- Difficulty date: September 27, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N802HK
- Make and model: Emb EMB-145
- Aircraft serial: 145066
- Aircraft time: 19,569 hours, 18,257 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3542 - STL - FOUND ROW 12A EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE INVERTER TO THE OVERHEAD EXIT SIGN.
